Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 66, NWS Jackson, MS

March 15, 20255 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 3:45 PM CDT for 5 counties in Mississippi. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 3:45 PM CDT (20:45 UTC)
Expired
Mar 15, 2025, 4:45 PM CDT
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
0.75 in

Counties Clarke County, MS, Jasper County, MS, Lauderdale County, MS, Newton County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 4:09 PM CDTTORNADO1 Sw Paulding, MSThis EF-2 tornado began about a mile southwest of Paulding where it damaged large tree limbs and peeled tin off of a porch cover over a mobile home. It then tracked northeast and crossed HWY 503 in Paulding. There, it snapped softwood trees, one of which fell
Mar 15, 4:11 PM CDTTORNADOPaulding, MSTrees downed on CR 16.
Mar 15, 4:18 PM CDTTORNADO4 Ne Paulding, MSTrees and power lines downed on the north end of Lake Eddins. Trees down on multiple houses, a garage destroyed, and a boat house destroyed.
Mar 15, 4:33 PM CDTTORNADO2 E Enterprise, MSThis EF-1 tornado touched down on HWY 514 where it uprooted softwood trees. Along its path, it damaged the roofs of several homes, as well as a light post and a shed. It continued towards County Road 350 where it rolled a mobile home onto its roof. The unit wa
Mar 15, 4:43 PM CDTTORNADO3 S Clarkdale, MSTrees down along Hwy 45.
Mar 15, 4:46 PM CDTTSTM WND DMG2 E Clarkdale, MSTrees downed on Zero Rd. Possible tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 10:31 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted.

711 
WFUS54 KJAN 152045
TORJAN
MSC023-061-075-101-129-152145-
/O.NEW.KJAN.TO.W.0066.250315T2045Z-250315T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
345 PM CDT Sat Mar 15 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Jasper County in east central Mississippi...
  Eastern Newton County in east central Mississippi...
  East central Smith County in central Mississippi...
  Northwestern Clarke County in east central Mississippi...
  Southern Lauderdale County in east central Mississippi...

* Until 445 PM CDT.

* At 345 PM CDT, a confirmed large and extremely dangerous tornado
  was located over Stringer, or 7 miles south of Bay Springs, moving
  northeast at 55 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Turnerville, Bay Springs, and Vernon around 350 PM CDT.
  Paulding around 355 PM CDT.
  Orange and Rose Hill around 405 PM CDT.
  Enterprise around 415 PM CDT.
  Meehan, Savoy, and Chunky around 420 PM CDT.
  Meridian and Nellieburg around 425 PM CDT.
  Collinsville and Suqualena around 430 PM CDT.
  Marion and Zero around 435 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3229 8842 3183 8902 3201 8941 3253 8899
      3237 8841
TIME...MOT...LOC 2045Z 220DEG 48KT 3187 8926 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86
4 follow-up statements
406 
WWUS54 KJAN 152104
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
404 PM CDT Sat Mar 15 2025

MSC129-152114-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Smith MS-
404 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR EAST CENTRAL SMITH COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for east central
Mississippi.

&&

LAT...LON 3229 8842 3185 8907 3195 8928 3197 8932
      3253 8899 3237 8841
TIME...MOT...LOC 2104Z 220DEG 48KT 3206 8907 

$$

MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
404 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR JASPER...
EASTERN NEWTON...NORTHWESTERN CLARKE AND SOUTHERN LAUDERDALE
COUNTIES...

At 404 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Paulding, or 13 miles northeast of Bay Springs,
moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Orange and Rose Hill around 410 PM CDT.
  Enterprise around 415 PM CDT.
  Meehan, Savoy, and Chunky around 420 PM CDT.
  Meridian and Nellieburg around 425 PM CDT.
  Collinsville and Suqualena around 430 PM CDT.
  Marion around 435 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3229 8842 3185 8907 3195 8928 3197 8932
      3253 8899 3237 8841
TIME...MOT...LOC 2104Z 220DEG 48KT 3206 8907 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
917 
WWUS54 KJAN 152117
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
417 PM CDT Sat Mar 15 2025

MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
417 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHWESTERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...

At 416 PM CDT, a confirmed large and extremely dangerous tornado was
located near Paulding, or 15 miles west of Quitman, moving northeast
at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Pachuta, Orange, Rose Hill, and Enterprise around 420 PM CDT.
  Stonewall around 425 PM CDT.
  Savoy and Sable around 435 PM CDT.
  Meridian and Zero around 440 PM CDT.
  Causeyville around 450 PM CDT.
  Marion around 455 PM CDT.
  Alamucha around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3229 8842 3198 8897 3205 8911 3250 8888
      3237 8841
TIME...MOT...LOC 2116Z 231DEG 35KT 3207 8899 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86
041 
WWUS54 KJAN 152118
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
418 PM CDT Sat Mar 15 2025

MSC023-061-075-101-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
418 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHWESTERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...

At 418 PM CDT, a confirmed large and extremely dangerous tornado was
located over Orange, or 15 miles west of Quitman, moving northeast at
55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Stonewall and Enterprise around 425 PM CDT.
  Meehan, Meridian, and Savoy around 430 PM CDT.
  Sable, Zero, and Nellieburg around 435 PM CDT.
  Marion around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3199 8895 3206 8908 3250 8888 3237 8841
      3229 8842
TIME...MOT...LOC 2118Z 220DEG 48KT 3209 8897 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86
835 
WWUS54 KJAN 152131
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
431 PM CDT Sat Mar 15 2025

MSC061-101-152141-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Jasper MS-Newton MS-
431 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for east central
Mississippi.

&&

LAT...LON 3207 8880 3214 8890 3250 8888 3237 8841
      3229 8842
TIME...MOT...LOC 2131Z 220DEG 48KT 3222 8884 

$$

MSC023-075-152145-
/O.CON.KJAN.TO.W.0066.000000T0000Z-250315T2145Z/
Clarke MS-Lauderdale MS-
431 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES...

At 431 PM CDT, a confirmed large and extremely dangerous tornado was
located near Enterprise, or 13 miles southwest of Meridian, moving
northeast at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Meehan, Meridian, Savoy, Sable, Zero, and Nellieburg around 435 PM 
  CDT.
  Marion around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3207 8880 3214 8890 3250 8888 3237 8841
      3229 8842
TIME...MOT...LOC 2131Z 220DEG 48KT 3222 8884 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 2:17 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 15, 2:17 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
217 PM CDT Sat Mar 15 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 216 PM CDT Sat Mar 15 2025

Tonight: Tornado outbreak is currently in progress for the eastern
half of our CWA. Strong to violent long-track tornadoes will remain
possible through the afternoon. Large hail and damaging winds will
also be possible.

Mid afternoon satellite imagery/RAP analysis showed the circulation
around a potent shortwave/trough over the southern Plains. Mid
afternoon surface analysis had a cold front dropping south across
our delta region and northeast Louisiana parishes. As the shortwave
trough continues shifting east the remainder of this afternoon and
evening, the cold front will shift east as well and bring an end to
the severe weather outbreak. Although the potential for severe
weather will end in east Mississippi early this evening, there will
be a low chance of light showers across the northern half of our CWA
until well after midnight as the axis of the shortwave trough swings
across our CWA. In the wake of the cold front and shortwave axis,
temperatures will bottom out much cooler than recent morning but
still a few degrees above normal in the upper 40s to lower 50s.
/22/

Through next Sunday: A ridging pattern will establish itself over
the region, bringing with it a welcome calm benign weather regime
for the work week. A weak cold front is expected to make its way
through the area Wednesday night, which will drop our high
temperatures from a balmy 75F to low-mid 60s to finish out the
work week. Low temperatures will also take a nosedive from the mid
50s Wednesday morning, to low-mid 30s Thursday and Friday
morning. At this time we are projected lows for the late week to
stay just above freezing however continual monitoring will be
needed for any minor adjustment that could drop our temperatures
another few degrees, which will put some sites (particularly
eastern ones) just below freezing. In conjunction with the
aforementioned front traversing the CWA, there is a chance for
some light scattered showers Wednesday night through Thursday
morning for zones east of I-20. Projected totals remains less than
half an inch for the entire period so impacts from this event
should remain minimal. Starting Friday afternoon, expect
temperatures and general conditions to rebound back to seasonal
norms./OAJ/

&&

.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT Sat Mar 15 2025

Poor flying conditions are expected until around 7pm (00Z on the
16th) throughout the CWA. There is a large severe weather system
producing damaging winds of over 60kt and hail over 2in moving
through the CWA. As such vis/cigs will range from LIFR to VFR
intermittently while the system passes through. This system should
clear western sites by 18Z, central sites by 21Z, and finally
eastern sites by 00Z. Once this system clears the area in question,
expect benign weather and mostly VFR conditions with ceilings
ranging in the 3-4kft range for the remainder of the TAF period./OAJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       50  63  39  68 /  20   0   0   0
Meridian      51  66  38  67 /  60   0   0   0
Vicksburg     49  63  39  69 /  20   0   0   0
Hattiesburg   53  70  40  70 /  30   0   0   0
Natchez       49  64  39  70 /  10   0   0   0
Greenville    48  59  39  65 /  60   0   0   0
Greenwood     49  60  37  67 /  50  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
     043>046-048>052-054>058-062>066-072>074.

LA...None.
AR...None.
&&

22/OAJ/

In the hours before

Local storm report, Mar 15, 2:43 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
243 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Tstm Wnd Dmg     5 WSW Georgetown        31.83N 90.24W
03/15/2025                   Copiah             MS   Law Enforcement

            Law enforcement reported multiple trees down
            near Hwy 472 along with marble size hail.

&&

CR
Local storm report, Mar 15, 2:46 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
246 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tornado          1 S Taylorsville        31.82N 89.43W
03/15/2025                   Smith              MS   Public

            Report of extensive tree damage along HWY-37
            and damage to the roof of a structure.

&&

KP
Local storm report, Mar 15, 2:53 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
253 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Tornado          1 E Taylorsville        31.83N 89.42W
03/15/2025                   Smith              MS   Public

            Pictures posted of swath of trees snapped
            with some uprooted, damage to metal
            structure and damage to tractor trailers.

&&

KP
Local storm report, Mar 15, 2:59 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
259 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     Tstm Wnd Gst     4 SE Hattiesburg        31.27N 89.25W
03/15/2025  M58 MPH          Forrest            MS   ASOS

&&

KP
Local storm report, Mar 15, 3:15 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
315 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     Tornado          4 SW Bay Springs        31.95N 89.34W
03/15/2025                   Smith              MS   Public

            Report of extensive tree damage and downed
            trees blocking HWY-531.

&&

KP
Local storm report, Mar 15, 3:45 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
345 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Tornado          4 SW Bay Springs        31.95N 89.34W
03/15/2025                   Smith              MS   Public

            Corrects previous tornado report from 4 SW
            Bay Springs. Report of extensive tree damage
            and downed trees blocking HWY-531.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 10:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:22 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba53 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 9:50 AM CDTTornado WarningJANIssaquena, Sharkey, Washington55 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:26 AM CDTTornado Warning Considerable damage threatJANHumphreys, Leflore, Sharkey, Sunflower, Washington64 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:31 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more59 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.